On estimating the reduced second moment measure of a stationary spatial point process

Chetwynd, A. G. and Diggle, P. J. (1998) On estimating the reduced second moment measure of a stationary spatial point process. Australian and New Zealand Journal of Statistics, 40 (1). pp. 11-15. ISSN 1369-1473

Full text not available from this repository.

Abstract

A method is proposed for estimating the covariance structure of a nonparametric estimator for the reduced second moment measure, K(s), of a homogeneous planar Poisson process. The method relies on the invariance of the reduced second moment measure to random thinning, and the known covariance structure of the estimator under random sampling from a fixed set of points. The possible extension of the method to stationary Cox processes is discussed.

Item Type: Journal Article
Journal or Publication Title: Australian and New Zealand Journal of Statistics
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/1800/1804
Subjects:
Departments: VC's Office
Faculty of Health and Medicine > Medicine
ID Code: 128714
Deposited By: ep_importer_pure
Deposited On: 05 Nov 2018 15:44
Refereed?: Yes
Published?: Published
Last Modified: 01 Jan 2020 11:38
URI: https://eprints.lancs.ac.uk/id/eprint/128714

Actions (login required)

View Item View Item